MathSciNet Relay Station
MathSciNet bibliographic data
MR724727 (85k:57019) 57Q45 (57Q60)
Cochran, Tim Ribbon knots in $S\sp{4}$. J. London Math. Soc. (2) 28 (1983), no. 3, 563–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement